# SDR CALA0001978

- Difficulty date: December 21, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fs 541-636
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AT FASTENER HOLES ON UPPER AND LOWER SURFACES OF RT CARGO TRACK IN MID PIT AT STA 541-636. THE TRACK WAS REMOVED AND A NEW TRACK WAS INSTALLED IAW SRM 51-10-3, 51-10-4, AND 51-30-1.
